MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1011731-38
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Estimated age: patient was born in (b)(6) 1956.There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience prime everolimus eluting coronary stent system, instructions for use as a known patient effect of coronary stenting procedures.Based on the case information, a conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The 3.0 x 38 xience prime referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2013 three xience prime stents (sizes 2.5 x 38, 3.0 x 38, 3.5 x 18 mm) were implanted in the 75% stenosis in the left main trunk to treat an acute myocardial infarction.On (b)(6) 2016, restenosis (90%) was found in the 2.5 x 38mm and 3.0 x 38mm xience prime stents.These were treated with a cutting balloon and the event resolved.On (b)(6) 2017 ,restenosis (75%) was found in the 2.5 x 38mm and 3.0 x 38mm xience prime stents.These were treated with a drug eluting stent and the event resolved.No additional information was provided.

Brand Name
XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6599630
Report Number2024168-2017-04598
Device Sequence Number79161
Product Code NIQ
UDI-Device Identifier08717648177033
UDI-Public(01)08717648177033(17)140128(10)2071641
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2014
Device Catalogue Number1011731-38
Device Lot Number2071641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight52